File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Further results on local stability of REM algorithm with time-varying delays

TitleFurther results on local stability of REM algorithm with time-varying delays
Authors
KeywordsCongestion control algorithm
Linear matrix inequality
Local stability
REM
Time-varying propagation delay
Issue Date2005
PublisherIEEE.
Citation
Ieee Communications Letters, 2005, v. 9 n. 5, p. 402-404 How to Cite?
AbstractThis letter presents some further results on the local stability in equilibrium for Internet congestion control algorithm proposed by Low et al. (IEEE/ACM Transactions on Networking, 1999). The propagation delay d(t) is assumed to be time-varying and have maximum and minimum delay bounds (i.e. dm ≤ d(t) ≤ dM), which is more general than the assumption (0 < d(t) ≤ m) made in Long et al.'s work (IEEE Communications Letters, 2003). It is proved that the stability conditions for the Internet congestion control algorithm obtained in Long et al.'s work are in fact dependent on the delay interval (dM - dm). Moreover, some new stability conditions are proposed, which are less conservative than Long et al.'s results. The proposed linear matrix inequality based stability conditions can be solved by using standard numerical software. These stability conditions provide a method for selecting the parameters in REM algorithm that ensure stability. © 2005 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/43014
ISSN
2015 Impact Factor: 1.291
2015 SCImago Journal Rankings: 0.934
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorWang, Cen_HK
dc.contributor.authorGuan, Xen_HK
dc.date.accessioned2007-03-23T04:36:56Z-
dc.date.available2007-03-23T04:36:56Z-
dc.date.issued2005en_HK
dc.identifier.citationIeee Communications Letters, 2005, v. 9 n. 5, p. 402-404en_HK
dc.identifier.issn1089-7798en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43014-
dc.description.abstractThis letter presents some further results on the local stability in equilibrium for Internet congestion control algorithm proposed by Low et al. (IEEE/ACM Transactions on Networking, 1999). The propagation delay d(t) is assumed to be time-varying and have maximum and minimum delay bounds (i.e. dm ≤ d(t) ≤ dM), which is more general than the assumption (0 < d(t) ≤ m) made in Long et al.'s work (IEEE Communications Letters, 2003). It is proved that the stability conditions for the Internet congestion control algorithm obtained in Long et al.'s work are in fact dependent on the delay interval (dM - dm). Moreover, some new stability conditions are proposed, which are less conservative than Long et al.'s results. The proposed linear matrix inequality based stability conditions can be solved by using standard numerical software. These stability conditions provide a method for selecting the parameters in REM algorithm that ensure stability. © 2005 IEEE.en_HK
dc.format.extent1939602 bytes-
dc.format.extent35328 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Communications Lettersen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.subjectCongestion control algorithmen_HK
dc.subjectLinear matrix inequalityen_HK
dc.subjectLocal stabilityen_HK
dc.subjectREMen_HK
dc.subjectTime-varying propagation delayen_HK
dc.titleFurther results on local stability of REM algorithm with time-varying delaysen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1089-7798&volume=9&issue=5&spage=402&epage=404&date=2005&atitle=Further+results+on+local+stability+of+REM+algorithm+with+time-varying+delaysen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/LCOMM.2005.1431152en_HK
dc.identifier.scopuseid_2-s2.0-19644362262en_HK
dc.identifier.hkuros102677-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-19644362262&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume9en_HK
dc.identifier.issue5en_HK
dc.identifier.spage402en_HK
dc.identifier.epage404en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridGao, H=7402971422en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridWang, C=8337851300en_HK
dc.identifier.scopusauthoridGuan, X=7201463266en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats